BibTeX record journals/aam/LiHX17

download as .bib file

@article{DBLP:journals/aam/LiHX17,
  author    = {Ai{-}Jun Li and
               Qingzhong Huang and
               Dongmeng Xi},
  title     = {Volume inequalities for sections and projections of Wulff shapes and
               their polars},
  journal   = {Adv. Appl. Math.},
  volume    = {91},
  pages     = {76--97},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.aam.2017.05.010},
  doi       = {10.1016/j.aam.2017.05.010},
  timestamp = {Fri, 26 Jul 2019 11:30:41 +0200},
  biburl    = {https://dblp.org/rec/journals/aam/LiHX17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics